MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046830750
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
It was reported that the radiopaque markerbands were not visible enough.The patient underwent arteriogram.A 8.0x30x75cm express® ld iliac / biliary stent was advanced and deployed at the lesion.However, the stent was not visible enough.The physician had to acquire more images to make sure the stent was deployed in the proper area.The physician did take a longer time and a little more radiation than it should take in a procedure.The procedure was completed.No patient complications were reported and the patient's status was fine.

Brand Name
EXPRESS® LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6439730
Report Number2134265-2017-02578
Device Sequence Number19027775
Product Code NIO
UDI-Device Identifier08714729579670
UDI-Public(01)08714729579670(17)20191206(10)20039808
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P090003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2019
Device Model NumberH74938046830750
Device Catalogue Number38046-83075
Device Lot Number20039808
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2017
Initial Report FDA Received Date03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1